# SDR ABXA070146

- Difficulty date: April 6, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 56,735 hours, 61,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 592457545
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CHANNEL EXFOLIATED IN 3 PLACES - FS 365 TO 380, LONGERON 28 LEFT.  REPAIRED AREA IAW DC9 SRM.
